| Model Number |
403087-06 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Alignment readings are off.When setting up for the correct sided hip the numbers on the nav unit show retroverted.Related to reports 3007521480-2023-00017 and 3007521480-2023-00018.
Additional Manufacturer Narrative
At this time, the device is expected to be returned to orthalign for investigation, but has not yet been recieved.If the device is recieved, an investigation will be performed to confirm the problem and determine the root cause, and a follow-up report will be filed detailing the conclusions.This report is being filed out of an abundance of caution and with an understanding of the patient harm that could be caused by device inaccuracy.
Additional Manufacturer Narrative
The device was returned to orthalign for evaluation.The investigation has been completed by an orthalign engineer.The reference sensor passes all testing without issue.The behavior was not reproducable by the orthalign engineer and therefore, root cause cannot be established.Orthalign will continue to monitor this issue and take action when alert limits are exceeded.